Title: Convergence of Runge-Kutta methods applied to linear partial differential-algebraic equations
Authors: Debrabant, Kristian ×
Strehmel, Karl #
Issue Date: May-2005
Publisher: Elsevier science bv
Series Title: Applied numerical mathematics vol:53 issue:2-4 pages:213-229
Abstract: We apply Runge-Kutta methods to linear partial differential-algebraic equations of the form Au-t (t, x) + B(u(xx) (t, x) + ru(x) (t, x)) + Cu (t, x) = f (t, x), where A, B, C E R-n,R-n and the matrix A is singular. We prove that under certain conditions the temporal convergence order of the fully discrete scheme depends on the time index of the partial differential-algebraic equation. In particular, fractional orders of convergence in time are encountered. Furthermore we show that the fully discrete scheme suffers an order reduction caused by the boundary conditions. Numerical examples confirm the theoretical results. (c) 2004 IMACS. Published by Elsevier B.V. All rights reserved.
ISSN: 0168-9274
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science